# SDR SWAA2021122053387

- Difficulty date: December 15, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 23,796 hours, 10,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT (R) INBD EMER. FLASHLIGHT WILL NOT TEST ; AFT (R) IND EMER. FLASHLIGHT WILL NOT TEST / [01] R&RD AFT (R) EMERGENCY FLASHLIGHT ASSY PER AMM 25-64-00
